Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A relation between Killing tensor fields and negative pinched Riemannian manifolds


Author: Grigorios Tsagas
Journal: Proc. Amer. Math. Soc. 22 (1969), 476-478
MSC: Primary 53.72
DOI: https://doi.org/10.1090/S0002-9939-1969-0242095-7
MathSciNet review: 0242095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marcel Berger, Sur quelques variétés riemanniennes suffisamment pincées, Bull. Soc. Math. France 88 (1960), 57–71 (French). MR 0133781
  • [2] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242095-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society